# SDR 2023FA0000773

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: General aviation
- Aircraft: N600EB
- Make and model: Gulstm GV
- Aircraft serial: 73028
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: 1Q81C224
- Condition: Arced
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE OF 73028. WIRING CHECKS WERE CARRIED OUT FOR HYDRAULIC SHUT OFF VALVE CYAN MESSAGE WITH SSPC TRIPPED. DURING CHECKS CABLE FOUND CHAFFED WITH SIGNS OF BURNING.  TROUBLESHOOTING AND REPAIR ONGOING AT TIME OF SUBMISSION
